# SDR SWAA2013030713429

- Difficulty date: February 15, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON MAIN WHEEL WELL PRESSURE DECK LOCATED BS 663.75+1.5", RBL 45.5-6.0".  REPAIRED WEB IAW SRM.
